# SDR AALA201803069012

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 17,936 hours, 2,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS AT CORNER OF G3 GALLEY DAMAGED.  MAINTENANCE INSTALLED A NEW EMERGENCY LIGHT LENS IAW AMM 33-50-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
